Originally Posted by ali123
IM AFRAID CUZ IN THE BOOK LYLE SAID "want to mention this potential side-effect due to the popularity of low-carbohydrate diets, which tend to lower blood glucose slightly as well. If you’re using a low-carb diet or are involved in heavy exercise (which tends to improve insulin sensitivity and lower blood glucose concentrations) you need to be aware of the possibility of a hypoglycemic reaction if you choose to use bromocriptine.
Crashing blood glucose can cause dizziness, nausea and sweats at the least, and unconsciousness or coma in extreme circumstances." THE LAST SENTENC IS REALLY SCARY
that warning IS a scary warning, and a realistic warning; hypoglycemia is not fun, and yes it CAN, POTENTIALLY cause loss of consciousness, and if you are doing something dangerous while hypoglycemic then the loss of conciousness could result in loss of life.
If you want to use bromo - use a flexible diet, add the CHO and don't sweat it, assess how it works for you on the CHO based diet before trying to do it on a low or no carb diet.